MAUDE Adverse Event Report: COOK INC COOK TPN SINGLE LUMEN CATHETER REPAIR SET; DQY CATHETER, PERCUTANEOUS

COOK INC COOK TPN SINGLE LUMEN CATHETER REPAIR SET; DQY CATHETER, PERCUTANEOUS
Model Number G01869
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: not exempt, pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It has been reported that the transparent part of the cook tpn single lumen catheter repair set catheter separated from the hub.No leakage was reported.The device was replaced with another catheter repair kit.No patient harm or adverse effects were reported.
 
Event or Problem Description
No new event description information to report at this time.
 
Additional Manufacturer Narrative
Additional information: d10 ¿ product received on: 27mar2019.Investigation/evaluation: a review of the complaint history, device history record, instructions for use, quality control, as well as a visual inspection of the returned device was conducted during the investigation.One device was returned to for evaluation.Upon visual examination, the glue bond was noted to be broken all the way around the silicone sleeve.Additionally, a document-based investigation evaluation was performed.There is no indication that a design or process related failure mode contributed to this event.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.A review of the device history record found zero nonconformances for lot 9016688 that could have contributed to this failure mode.It should be noted that there are no other complaints reported for this lot number.A nonconformance was noted in subassembly lot ic8975663 for ¿glue-inadequate¿ that involved two devices.The manufacturing process performed on these devices during production is an individual process.Since these devices are manufactured one at a time, it is believed that these nonconformance events are not related.A review of the product instructions for use provide no information for end users related to this failure mode.Based on the information provided, examination of returned product and the results of our investigation, a definitive root cause could not be established.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified and cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK TPN SINGLE LUMEN CATHETER REPAIR SET
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8373717
Report Number1820334-2019-00461
Device Sequence Number1332348
Product Code DQY
UDI-Device Identifier00827002018693
UDI-Public(01)00827002018693(17)191124(10)9016688
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2019
Device Model NumberG01869
Device Catalogue NumberC-RHCS-6.5
Device Lot Number9016688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR